# SDR ABXA9900749

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99155541
- Condition: Cracked
- Location: Bs 237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE CRACKED AT STATION 237 BETWEEN  LONGERON 27 AND 28 LEFT.  REPLACED ANGLE IAW DC9 SRM 51-30-05.
